Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On difference approximations with wrong boundary values

Authors: Heinz-Otto Kreiss and Einar Lundqvist
Journal: Math. Comp. 22 (1968), 1-12
MSC: Primary 65.65
MathSciNet review: 0228193
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society